# SDR SWAA2015032737932

- Difficulty date: February 12, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 43,183 hours, 19,929 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1492
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER CORRODED AT STATION 312 - 328, STRINGER 29L.  R & R STRINGER SECTION IAW SRM.
